# SDR FXGA201908281970

- Difficulty date: August 28, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACEMENT OF TEE ANGLE AT L/H OUTER WING AT W/STA 421.  AFTER REMOVAL OF THE L/H OUTER WING THE CENTER SPAR TEE ANGLE (W/STA 421) WAS FOUND CORRODED.  ON L/H OUTER WING, REMOVE CENTER SPAR TEE ANGLE AT W/STA 421.
